# SDR ASAA2016080117582

- Difficulty date: August 1, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 36,902 hours, 11,079 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Malfunctioned
- Location: Master
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUX BATTERY SHOWS 27 VOLTS AND A 2 AMP CHARGE THROUGHOUT THE FLIGHT.  ACFT GROUNDED.  PERFORMED BATTERY INSTALLATION TEST FOR AUX BATTERY IAW AMM 24-31-11 AND AUX BATTERY CHARGER OPS TEST IAW AMM 24-31-31. ALL TESTS NORMAL.  P5-13 BITE NORMAL, NO MESSAGES LOGGED IAW FIM 24-31 TASK 801.
